MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 4.5MM BROAD LCP® PLATE 16 HOLES/296MM; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 4.5MM BROAD LCP® PLATE 16 HOLES/296MM; PLATE,FIXATION,BONE
Model Number 223.661
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient id (b)(6) patient date of birth/age, sex and weight were not provided for reporting.Additional device product codes: hwc, ktt.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that on (b)(6) 2017, patient was implanted with 4.5 / 5.0 locking compression plate, five (5) locking screws and three (3) cortical screws.Post-operative, on an unknown date, patient experienced a break of a 4.5 / 5.0 locking compression plate.Patient underwent removal surgery on (b)(6) 2018.Concomitant devices reported: 5.0mm x 30mm locking screw (part# unknown, lot# unknown, quantity 1), 5.0mm x 32mm locking screw (part# unknown, lot# unknown, quantity 1), 5.0mm x 34mm locking screw (part# unknown, lot# unknown, quantity 1), 5.0mm x 38mm locking screw (part# unknown, lot# unknown, quantity 1), 5.0mm x 40mm locking screw (part# unknown, lot# unknown, quantity 1), 4.5mm x 30mm cortical screw (part# unknown, lot# unknown, quantity 1), 4.5mm x 38mm cortical screw (part# unknown, lot# unknown, quantity 1), 4.5mm x 50mm cortical screw (part# unknown, lot# unknown, quantity 1).This report is for one (1) 4.5mm broad lcp® plate 16 holes/296mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.A device history record (dhr) review was performed for part no.: 226.661, lot no.: l081199, manufacturing location: (b)(4), release to warehouse date: 02.Aug.2016: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM BROAD LCP® PLATE 16 HOLES/296MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7270848
Report Number8030965-2018-51113
Device Sequence Number16719586
Product Code HRS
UDI-Device Identifier10886982158109
UDI-Public(01)10886982158109(10)L081199
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.661
Device Catalogue Number226.661
Device Lot NumberL081199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;